MAHE Digital Repository

Items where Author is "Awati, Vishwanath B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Awati, Vishwanath B and Katagi, N N and Kumar, Mahesh M (2017) Exponential Series Method for the Solution of MHD Boundary Layer Flow over Permeable Shrinking Surface. International Journal of Pure and Applied Mathematical Sciences, 10 (1). pp. 25-34. ISSN 0972-9828

Awati, Vishwanath B and Jyothi, Manjunath and Katagi, N N (2016) Computer extended series and homotopy Analysis method for the solution of mhd flow Of viscous fluid between two parallel porous Plates. Gulf Journal of Mathematics, 4 (3). pp. 65-79. ISSN 2309-4966

Awati, Vishwanath B and Bujurke, N M and Katagi, N N (2012) Computer Extended Series Solution for the Flows in a Nonparallel Channels. Advances in Applied Science Research, 3 (4). pp. 2413-2423. ISSN 0976-8610

Chavaraddi, Krishna B and Katagi, N N and Awati, Vishwanath B (2012) Kelvin-Helmholtz Instability in a Fluid Layer Bounded above by a Porous Layer and Below by a Rigid Surface in Presence of Magnetic Field. Applied Mathematics,, 3 (6). pp. 564-570. ISSN 2152-7393

This list was generated on Thu Apr 9 04:56:46 2020 UTC.